HELP ME SLEEEP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JUSTONCE
Regular Member


Date Joined Apr 2008
Total Posts : 21
   Posted 5/30/2008 12:47 AM (GMT -7)   
whuts up ppl...ive been on 100 mgs of pred for about 6 weeks and its drivin me krazy...aside frum me snappin on everybody, tha most bothersome thing is that i cannot sleep...my doc does not want to put me on ambian bcuz he says it will affect my platelets which were at 5 when i started seeing him a coupla months ago...now they are up to 60 but he wants them a lil higher...i wuz takin unisom but that isnt helpin...he said to take 2 benadryl, which, surprisingly, has tha same amount of sleep agent as the unisom but thats a different story 4 another day...i wuz surprised to know benadryl is jus a sleep agent...*smile* anyway, i have resorted to 1 benadryl and 1 unisom...thats not working...i even stepped it up and pulled a junkie move...i did 1 unisom, 1 benadryl, 1 darvocet, and 1 vicadin...all within a 2-3 hour window...still was up after a couple of hours of sleep...does ANYONE have any advice???? please give me your feedback....i should change my name to SLEEPLESS IN ATLANTA......

Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1551
   Posted 5/30/2008 1:43 AM (GMT -7)   
Hi JustOnce. I too am in ATL. Been having internet trouble, so haven't been on forum much, but welcome to our forum. I take 8mg pred daily (I know you're saying: woooo). Sunday, I finished 6 days of medrol. I've never been on 60 mg of pred and don't want to know, but even the 32mg of steroids kept me awake for a few days. It happens to all of us- we anticipate it, will never embrace it and catch sleep when we can. Some keep movies available, magazines and if you can concentrate, books for these all nighters.  If you're working it really sucks. BTW, benadryl is an anti-histamine that has sleep as a side effect. Your body will develop a tolerance pretty quickly, then you won't sleep. I'm sorry you're so wired. I would send you lots of calming sleep vibes, but it's 4:30 AM and I'm up too. So, I'm sending lots of empathy and ((((hugs)))!  Love, Butterflake

Dx: SLE ('05), depression, diabetes, fibromyalgia, gerd, sleep apnea (use a CPAP), hypertension, IBS
Tx: CellCept plaquenil methotrexate prednisone prozac celebrex lisinopril actos lipitor nexeum seroquel arthritis tylenol actonel ambien multi vitamin C flaxseed oil  PRN: gabapentin promethazine xanax
             Better living through chemistry    Donna
 


JUSTONCE
Regular Member


Date Joined Apr 2008
Total Posts : 21
   Posted 5/30/2008 6:28 AM (GMT -7)   
thanks for the advice butterflake....i guess i have no choice but to ride this out...im a big sports fan but i guess its time to crank up the tivo and jus deal with it...oh, and no, im not working...got laid off from home depots corporate headquarters back in november after 16 years of service...so, money is about to run out...actually, i wish i was workin...but, such is life...u take care and again, thanks...
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 6:56 AM (GMT -7)
There are a total of 2,736,307 posts in 301,366 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
212 Guest(s), 11 Registered Member(s) are currently online.  Details
John_TX, Rebel_runner, Fl Drifter, Kilgore Trout, mrs. george, Lynnwood, U B Tough, ks1905, franko63, LMusings, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer